# SDR DALA2021080904548

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 62,320 hours, 20,436 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 DOOR 1R HARD TO ARM AND SLIDE DISENGAGED FROM GIRT BAR. CORRECTIVE ACTION: FOUND VELCRO DETACHED FROM LOWER WEBBING PINNED SLIDE FOR SAFETY. RESECURED WEBBING AND REMOVED SLIDE PIN. REINSTALLED SLIDE BUSTLE DOOR ARM AND DISARM CHECKS OK A/C OK FOR SERVICE WORK IAW B757 AMM 26-66. (7627008)
